Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Bumps on legs

When my daughter was little bity, and got shots they'd leave little bumps on her legs.. not just where the shot was, but a bunch of little bumps.. I've asked the dr about it but he says its fine.. Anyone elses child have this?? When i rub my hand over the top of her thigh it just worries me feeling them all!

Answer Question
 
Stefani22

Asked by Stefani22 at 1:16 AM on Jun. 1, 2010 in Toddlers (1-2)

Level 1 (0 Credits)
Answers (1)
  • i think it could be a reaction to an ingredient in the vaccine. i don't think it is uncommon.
    happy2bmom25

    Answer by happy2bmom25 at 11:52 AM on Jun. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN